# SDR SWIA2024092500715

- Difficulty date: July 15, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 44,709 hours, 38,111 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Condition: Bent
- Location: A/C Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUND AIR CONDITIONING DOOR LAND BENT FORWARD AND AFT EDGES.     (C-CHECK RO 9/24/2024)    REMOVED AND REPLACED FORWARD AND AFT LANDINGS FOR GROUND AIR-CONDITIONING DOOR REF CRJ200 SRM 51-42-06-00 AND DWG 601R35226 REV-P, COMPLIED WITH TASK CARD 51-900-1003-SKY
